Search through all our worldwide HIV and AIDS news and features, using the topics below to filter your results by subjects including HIV treatment, transmission and prevention, and hepatitis and TB co-infections.

Lipodystrophy news

Show

From To
How frequently are ARV side-effects being seen in resource-limited settings, and how are they dealt with?

Review of major side-effects of first-line antiretroviral regimens in resource-limited settings, and what can be done to reduce or avoid them.

Published
13 April 2006
From
HIV & AIDS treatment in practice
HIV-positive teenagers with lipodystrophy have lower growth hormone secretion

HIV-positive adolescents who experienced changes in their body shape as a consequence of taking HAART show impaired growth hormone secretion, according to an Italian study

Published
01 July 2003
By
Michael Carter
Human growth hormone releasing factor the latest target in lipodystrophy research

A Canadian company has announced the start of a phase II trial in the United States to test the safety and efficacy of a synthetic

Published
28 May 2003
By
Keith Alcorn
Gout and HIV: another symptom of lipodystrophy

People taking the protease inhibitor saquinavir boosted by ritonavir are at risk of developing gout, particularly if they have body fat changes caused by HIV

Published
28 April 2003
By
Michael Carter
Lipodystrophy's social and psychological consequences shown by UK study

Lipodystrophy is not just an unfortunate complication of anti-HIV therapy, but can cause physical and psychological pain, leading to poor social functioning and isolation according

Published
15 April 2003
By
Michael Carter
Incidence of lipodystrophy increases longer HIV-positive children stay on HAART

Lipodystrophy worsens and becomes more common the longer HIV-positive children are treated with HAART, according to Italian research published in the April 15th 2003 edition

Published
10 April 2003
By
Michael Carter
Lipodystrophy has uneven impact on quality of life, says study

Developing lipodystrophy does not, in itself, negatively affect quality of life, according to a Spanish study reported in the Journal of Acquired Immune Deficiency Syndromes.

Published
22 November 2002
By
Michael Carter
HIV Lipodystrophy Workshop: d4T/ddI cause more fat loss than AZT/3TC

Clear clinical evidence that the combination of ddI/d4T is associated with greater fat loss than AZT/3TC was presented on Wednesday at the Fourth International Workshop

Published
26 September 2002
By
Keith Alcorn
Protease inhibitors impair mitochondrial function: another contributor to HIV lipodystrophy?

Another pathway by which protease inhibitors might contribute towards the fat redistribution syndrome seen in people taking antiretroviral therapy has been uncovered by researchers from

Published
13 September 2002
By
Keith Alcorn
Study finds d4T use, but not total exposure to NRTIs associated with lipodystrophy

Treatment with d4T (stavudine), older age and elevated lactate levels are significantly associated with lipodystrophy, according to data from the Swiss HIV Cohort Study published

Published
09 September 2002
By
Michael Carter

Filter by country

Community Consensus Statement on Access to HIV Treatment and its Use for Prevention

Together, we can make it happen

We can end HIV soon if people have equal access to HIV drugs as treatment and as PrEP, and have free choice over whether to take them.

Launched today, the Community Consensus Statement is a basic set of principles aimed at making sure that happens.

The Community Consensus Statement is a joint initiative of AVAC, EATG, MSMGF, GNP+, HIV i-Base, the International HIV/AIDS Alliance, ITPC and NAM/aidsmap
close

This content was checked for accuracy at the time it was written. It may have been superseded by more recent developments. NAM recommends checking whether this is the most current information when making decisions that may affect your health.

NAM’s information is intended to support, rather than replace, consultation with a healthcare professional. Talk to your doctor or another member of your healthcare team for advice tailored to your situation.